| Catalog Number |
4947-18 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Codes |
Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product sample has been provided and the investigation could not confirm whether a quality related issue has resulted in the customer reported problem.The reported problem could not be verified and/or confirmed with confidence; therefore, no further action will be conducted at this time.Complaint information will continue to be monitored for any new information or adverse trends and take further actions accordingly.Lot release records were reviewed and the product lot met all acceptance criteria.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.
Event or Problem Description
It was reported that the physician felt the spinal needle did not insert smoothly into the epidural space.The physician reported difficulty achieving loss of resistance with the needle, resulting in increased pain at the injection site.There was no patient injury reported.